# SDR DALA2018061203990

- Difficulty date: June 11, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 68,110 hours, 26,742 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rope
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R HAS WIRE HANGING OUT OF THE BOTTOM. SECURED SURVIVAL ROPE CHK GOOD.
